Alert archive / Ohio / Gale Watches in 2012
Gale Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Jan 11, 2012, 3:23 PM EST. It took effect at Jan 13, 2012, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 11, 2012, 3:23 PM EST (20:23 UTC)
- In effect from
- Jan 13, 2012, 12:00 AM EST
- Expired
- Jan 12, 2012, 4:03 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
820 WHUS71 KCLE 112023 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 323 PM EST WED JAN 11 2012 LEZ061-142>149-162>169-120500- /O.NEW.KCLE.GL.A.0001.120113T0500Z-120114T0500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 323 PM EST WED JAN 11 2012 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES THURSDAY NIGHT. LATER ON FRIDAY THE GALES WILL BECOME WEST AND BEGIN TO DIMINISH FRIDAY NIGHT. * WAVES: WAVES WOULD BUILD TO 7 TO 13 FEET IF GALES DO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ OUDEMAN
2 follow-up statements
100 WHUS71 KCLE 120227 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 927 PM EST WED JAN 11 2012 LEZ061-142>149-162>169-121030- /O.CON.KCLE.GL.A.0001.120113T0500Z-120114T0500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 927 PM EST WED JAN 11 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES THURSDAY NIGHT. LATER ON FRIDAY THE GALES WILL BECOME WEST AND BEGIN TO DIMINISH FRIDAY NIGHT. * WAVES: WAVES WOULD BUILD TO 7 TO 13 FEET IF GALES DO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
140 WHUS71 KCLE 120903 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EST THU JAN 12 2012 LEZ061-142>149-162>169-121715- /O.UPG.KCLE.GL.A.0001.120113T0500Z-120114T0500Z/ /O.NEW.KCLE.GL.W.0001.120113T0600Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 403 AM EST THU JAN 12 2012 ...GALE WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES TONIGHT AND TO 40 KNOT GALES ON FRIDAY MORNING. THE WINDS WILL SHIFT TO WESTERLY ON FRIDAY AND THEN BEGIN TO DIMINISH FRIDAY NIGHT. * WAVES: WAVES WILL BUILD TO 11 TO 16 FEET TOWARD MORNING ON FRIDAY AND CONTINUE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Jan 11, 12:26 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Jan 11, 12:26 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1226 PM EST WED JAN 11 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM OVER THE TENNESSEE VALLEY WILL MOVE NORTHEAST TO THE OHIO VALLEY TODAY...THEN OVER THE REGION THROUGH TONIGHT. LOW PRESSURE WILL LINGER OVER THE GREAT LAKES REGION THROUGH THURSDAY THEN MOVE TO NEW ENGLAND FRIDAY. A TROUGH EXTENDING FROM THE LOW WILL REMAIN ACROSS THE EASTERN GREAT LAKES INTO SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LITTLE CHANGE FOR THE 930 UPDATE...JUST TWEAKED THE TIMING OF THE RAIN. RAIN JUST SW OF THE DAYTON AREA AND WILL SPREAD NE OVER THE AREA DURING THE AFTERNOON/EVENING HOURS. UPDATED MAINLY FOR CLOUD COVER THIS MORNING ACROSS THE AREA. SATELLITE SHOWING CLOUD SHIELD OVER SOUTHERN AREAS TO AROUND MFD. SHARP CUTOFF WITH CLOUDS AS MUCH OF THE FORECAST AREA WILL SEE SUNNY SKIES THIS MORNING...BUT CLOUDS WILL QUICKLY BUILD NORTH THROUGH THE MORNING. NO CHANGES TO POPS FOR RAIN BUILDING IN FROM THE SOUTH MIDDAY THROUGH THE AFTERNOON. PREVIOUS DISCUSSION BELOW. ANALYSIS SHOWING LOW PRESSURE OVER THE TN VALLEY EARLY THIS MORNING...WITH SATELLITE SHOWING MID AND HIGH CLOUDS PUSHING QUICKLY TO THE NORTH. BIG ISSUE FOR TODAY WILL BE WHEN RAIN BUILDS INTO THE AREA FROM THE SOUTH. MODELS IN FAIRLY GOOD AGREEMENT KEEPING MUCH OF THE AREA MAINLY DRY THROUGH THE MORNING...WITH THE EXCEPTION OF THE FAR FAR SOUTH...FROM HOLMES...KNOX....MORROW...MARION COUNTIES. RAIN WILL GRADUALLY BUILD NORTHWARD THROUGH THE AFTERNOON...WITH BEST CHANCES FOR NORTHERN AREA NOT UNTIL TOWARD 21-23Z. SOUTHEAST FLOW OVER THE AREA WILL DELAY RAIN AT LOCATIONS TOWARD THE LAKESHORE SUCH AS CLE. ALSO SOME CONCERN AS TO WESTWARD EXTENT OF THE RAIN SO THROUGH LATE DAY ONLY INCREASE POPS TO CHC ACROSS GREATER TOL. TEMPS WILL BE TRICKY TODAY WITH CLOUDS AND RAIN SPREADING INTO THE AREA THIS AFTERNOON. IF CLOUDS GET HERE QUICKLY THIS MORNING TEMPS MAY STRUGGLE IN THE LOCATIONS WHICH BRIEFLY WERE ABLE TO RADIATE OVERNIGHT. HOWEVER...WITH THE GRADIENT INCREASING AND SOUTHEAST FLOW ACROSS MUCH OF THE AREA BY MIDDAY TEMPS SHOULD BE ABLE TO CLIMB TOWARD FCST. ONCE RAIN DEVELOPS IN THE AFTERNOON ACROSS THE SOUTH TEMPS MAY ACTUALLY DROP FROM HIGHS SLIGHTLY THEN CLIMB THIS EVENING AS DEWPOINTS INCREASE. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... FOR TONIGHT AREAS OF RAIN SHOULD BE ACROSS MUCH OF THE AREA ESPECIALLY FOR SOUTHEAST AREAS. MAV AND MET POPS STILL VARY QUITE A BIT ACROSS NORTHWEST LOCATIONS TOWARD TOL...BUT THINKING THERE WILL BE AT LEAST SOME SHOWERS BETWEEN LATE THIS AFTERNOON AND TONIGHT SO WENT HIGHER POPS DURING THE TONIGHT PERIOD THERE. CONTINUE TO FEEL PRETTY CONFIDENT THAT TEMPS MAY RISE A BIT DURING THE SECOND HALF OF THE NIGHT ESPECIALLY FOR THE EASTERN HALF OF THE AREA. EARLY IN THE NIGHT TEMPS MAY DROP FROM DAYTIME HIGHS WITH THE RAIN. MODELS PROGGING LOW PRESSURE TO BE OVER NORTHERN OHIO/LAKE ERIE AROUND 12Z THU. ATMOS PROFILES SHOWING THAT THE WARMER AIR WILL STILL BE OVER THE AREA AT 12Z AND CONTINUE THROUGH THE MORNING AND EARLY AFTERNOON. BY THEN COLDER AIR BEGINS BUILDING INTO WESTERN AREAS...SO MENTION A MIX OF RAIN AND SNOW THERE...WHICH IS EXPECTED TO PUSH EAST WITH THE COLDER AIR IN THE AFTERNOON AND EVENING. BY THU NIGHT EXPECTING MOST LOCATIONS TO SEE PRECIP CHANGEOVER TO SNOW...WITH A BEST A RAIN/SNOW MIX LINGERING ACROSS NW PA...AND PERHAPS SOME RAIN MIXING NEAR THE LAKESHORE AREAS OF NE OH/NW PA. BY MIDNIGHT FRIDAY THOUGH WITH THICKNESS AND H850 TEMPS DROPPING QUICKLY ALL AREAS SHOULD BE OVER TO SNOW. FROM THU NIGHT THROUGH FRIDAY POPS REMAIN SOMEWHAT TRICKY ACROSS THE AREA WITH EXCEPTION OF NE OH/NW PA. THINKING THERE WILL BE SOME SNOW SHOWERS ACROSS THE AREA...BUT SIMILAR TO YESTERDAY/S THINKING CONCERNED ABOUT COVERAGE. THEREFORE...WENT WITH THE MENTION OF SCATTERED SNOW SHOWERS WITH THE CHC POPS THU NIGHT THRU FRIDAY...WITH EXCEPTION OF NE OH/NW PA. TROUGH LINGERING OVER LAKE ERIE FRIDAY NIGHT AND THROUGH MUCH OF SATURDAY WILL ALLOW FOR THE POSSIBILITY OF A DECENT LAKE EFFECT SNOW EVENT. MADE LITTLE CHANGES EXCEPT TO INCREASE POPS ACROSS PORTIONS OF NE OH AND NW PA TO CATEGORICAL DURING THE PERIOD. ECMWF AND GFS DIFFERING IN TRACK OF CLIPPER SYSTEM SAT NIGHT TOWARD THE REGION WITH ECMWF MUCH FARTHER SOUTH. FOR NOW WILL INDICATE JUST SLGT CHC POPS FOR SNOW ACROSS MUCH OF THE AREA. && .LONG TERM /SUNDAY THROUGH TUESDAY/... MODELS HAVE BEGUN TO DIVERGE DURING THE LONG TERM PERIOD SO QUITE A BIT OF UNCERTAINTY REMAINS TODAY. WILL NOT STRAY TOO FAR FROM THE EARLIER FORECAST. IT APPEARS THAT THE GFS IS AN OUTLIER TRACKING A STRONG CLIPPER ACROSS THE REGION ON SUNDAY. WILL TREND TOWARD THE MORE CONSERVATIVE ECMWF. HAVE BACKED OFF ON PRECIP CHANCES SLIGHTLY FROM EARLIER PACKAGE. THE SUNDAY NIGHT AND MONDAY PERIOD SHOULD BE FAIRLY QUIET WITH A RIDGE OVER THE REGION. WARM AIR ADVECTION PRECIP WILL DEVELOP OVER THE AREA MONDAY NIGHT AND CONTINUE INTO TUESDAY. THIS MAY START OUT AS MIXED RAIN AND SNOW BUT SHOULD TRANSITION TO MAINLY RAIN ON TUESDAY. TEMPS WILL REMAIN A TAD BELOW NORMAL ON SUNDAY BUT SHOULD WARM BACK UP BOTH MONDAY AND TUESDAY. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... NEXT WEATHER DISTURBANCE NOW BECOMING BETTER ORGANIZED WITH CLOUD MASS AND PRECIPITATION PUSHING INTO OUR COUNTY WARNING AREA DURING THIS PERIOD. WILL GRADUALLY START THE RAIN THIS AFTERNOON AND CONTINUE OVERNIGHT WITH CIGS AND PRECIPITATION GRADUALLY LOWERING TO MVFR LEVELS AND THEN POSSIBLY TO IFR LEVELS AFTER MIDNIGHT FOR MOST SITES ESPECIALLY WITH THE LOW PRESSURE BEING IN CLOSE PROXIMITY OF NORTHERN OHIO BY 12Z. SOUTHEAST WINDS THIS AFTERNOON BECOMING MORE EASTERLY THIS AFTERNOON AND TONIGHT. WINDS BECOMING MORE NORTHEASTERLY FOR THE WESTERN AREAS TONIGHT. WIND SPEEDS THIS AFTERNOON MOSTLY 10 TO 12 KNOTS WITH GUST TO 15TO 18 KNOTS ALONG THE NORTHEAST COAST INTO THE ERIE PENNSYLVANIA COASTLINE. .OUTLOOK...MVFR CONDITIONS EXPECTED BEHIND THE COLD FRONT ON THURSDAY WITH NON-VFR CONDITIONS CONTINUING INTO FRIDAY...AND POSSIBLY INTO SATURDAY IN THE SNOWBELT. NON VFR POSSIBLE AGAIN AREA WIDE SATURDAY NIGHT AND SUNDAY. && .MARINE... QUIET WEATHER IS EXPECTED TODAY WITH STRONG LOW PRESSURE MOVING NORTH ACROSS THE LAKE ON THURSDAY. THIS LOW WILL MOVE OFF TO THE EAST ON FRIDAY ALLOWING A VERY STRONG PUSH OF COLD AIR TO IMPACT THE LAKE. WILL LIKELY GET TO GALES. NO WATCH YET BUT SUSPECT DAY CREW MAY DO SOMETHING. SPEEDS SHOULD QUICKLY DIMINISH FRIDAY NIGHT INTO SATURDAY. A RIDGE WILL CROSS THE LAKE BY THE END OF THE WEEKEND CAUSING THE FLOW TO RETURN TO A SOUTHERLY DIRECTION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ABE NEAR TERM...ABE/DJB SHORT TERM...ABE LONG TERM...KUBINA AVIATION...BC MARINE...KUBINA
Hazardous weather outlook, Jan 11, 1:55 PM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 155 PM EST WED JAN 11 2012 OHZ012>014-089-PAZ001>003-121900- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 155 PM EST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATE THURSDAY. MUCH COLDER AIR WILL BECOME ESTABLISHED ACROSS THE AREA ON FRIDAY AND SATURDAY. THE COLDER AIR...PLENTY OF MOISTURE...AND A TROUGH LINGERING OVER THE EASTERN GREAT LAKES INTO SATURDAY WILL SET UP THE POTENTIAL LAKE EFFECT SNOW ACROSS THE PRIMARY SNOWBELT FRIDAY THROUGH SATURDAY. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE...ESPECIALLY FOR THE HIGHER ELEVATIONS AWAY FROM THE LAKE. IN ADDITION STRONG GUSTY WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF SNOW ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-121900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 155 PM EST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WEST-SOUTHWEST GALES WILL BE POSSIBLE ON LAKE ERIE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-017-018-027-121900- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- 155 PM EST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RAIN WILL TURN TO SNOW THURSDAY EVENING AS A STRONG COLD FRONT MOVES ACROSS THE AREA. SNOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND TAPER OFF FRIDAY AFTERNOON. A WIDESPREAD 3 TO 4 INCHES OF SNOW IS POSSIBLE BY NOON FRIDAY. IN ADDITION STRONG GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING OF SNOW DURING THE DAY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ009>011-019>023-028>033-036>038-047-121900- ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX- 155 PM EST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.